Scaling limits, brownian loops, and conformal fields

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationAdvances in Disordered Systems, Random Processes and Some Applications
PublisherCambridge University Press
Pages205-269
Number of pages65
ISBN (Electronic)9781316403877
ISBN (Print)9781107124103
DOIs
StatePublished - Dec 15 2016

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Camia, F. (2016). Scaling limits, brownian loops, and conformal fields. In Advances in Disordered Systems, Random Processes and Some Applications (pp. 205-269). Cambridge University Press. https://doi.org/10.1017/9781316403877.006